# SDR KO0R201507070107

- Difficulty date: July 7, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 75,173 hours, 13,104 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Thrust Link
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON RT THRUST LINK LUG IS CRACKED.
